Über eine Extremaleigenschaft des Kreises.

Ludwig Bieberbach

Jahresbericht der Deutschen Mathematiker-Vereinigung (1915)

  • Volume: 24, page 247-250
  • ISSN: 0012-0456; 1869-7135

How to cite


Bieberbach, Ludwig. "Über eine Extremaleigenschaft des Kreises.." Jahresbericht der Deutschen Mathematiker-Vereinigung 24 (1915): 247-250. <http://eudml.org/doc/145444>.

author = {Bieberbach, Ludwig},
journal = {Jahresbericht der Deutschen Mathematiker-Vereinigung},
pages = {247-250},
title = {Über eine Extremaleigenschaft des Kreises.},
url = {http://eudml.org/doc/145444},
volume = {24},
year = {1915},

AU - Bieberbach, Ludwig
TI - Über eine Extremaleigenschaft des Kreises.
JO - Jahresbericht der Deutschen Mathematiker-Vereinigung
PY - 1915
VL - 24
SP - 247
EP - 250
UR - http://eudml.org/doc/145444
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.